# SDR TRBA2010088

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 30,616 hours, 29,791 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY EXIT PATH LIGHTS INOP IN FRONT OF GALLEY.  REPLACED ASSY 2 EMERGENCY EXIT PATH LIGHTS IAW JIC 33-51-21.
